# SDR COEA9802720

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10464
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D889N
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI INTO ONT, NR 2 ENGINE FIRE WARNING LIGHT AND BELL CAME ON.  NO SIGNS OF SMOKE OR FIRE WERE DETECTED.  MAINTENANCE INSPECTED AND TROUBLESHOT SYSTEM.  FOUND THE FIRE WIRE SECTION AT INBOARD, LOWER FIREWALL SHORTED.  REMOVED AND REPLACED FIRE WIRE SEGMENT IAW RR MM 26-10-00.  SYSTEM TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
